# SDR DALA2022091206046

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 IN REFERENCE AMDS 5211-3001-4L STEP 3 LENGTH OF COMPENSATOR INDICATOR EXTENSION AT SNUBBER L4 DOOR IS OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00810: ROTARY SNUBBER AT L4 DOOR WAS REPLACED PER B757-200 AMM 52-11-10. (2398591)
